On the central limit theorem for modulus trimmes sums

Alina Bazarova, István Berkes, Lajos Horvath

Research output: Contribution to journalArticle

LanguageEnglish
Pages61-67
JournalStatistics & probability letters
Volume86
DOIs
StatusPublished - 2014

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

On the central limit theorem for modulus trimmes sums. / Bazarova, Alina; Berkes, István; Horvath, Lajos.

In: Statistics & probability letters, Vol. 86, 2014, p. 61-67.

Research output: Contribution to journalArticle

Bazarova, Alina ; Berkes, István ; Horvath, Lajos. / On the central limit theorem for modulus trimmes sums. In: Statistics & probability letters. 2014 ; Vol. 86. pp. 61-67
@article{fc33b31295054e8abc691551f85e3791,
title = "On the central limit theorem for modulus trimmes sums",
author = "Alina Bazarova and Istv{\'a}n Berkes and Lajos Horvath",
year = "2014",
doi = "10.1016/j.spl.2013.12.006",
language = "English",
volume = "86",
pages = "61--67",
journal = "Statistics & probability letters",
issn = "0167-7152",
publisher = "Elsevier B.V.",

}

TY - JOUR

T1 - On the central limit theorem for modulus trimmes sums

AU - Bazarova,Alina

AU - Berkes,István

AU - Horvath,Lajos

PY - 2014

Y1 - 2014

UR - http://www.journals.elsevier.com/statistics-and-probability-letters/

UR - http://www.sciencedirect.com/science?_ob=ArticleListURL&_method=list&_ArticleListID=-503633688&_sort=r&_st=13&view=c&_acct=C000022118&_version=1&_urlVersion=0&_userid=464374&md5=6edb0762caca4268726dd9a725efd0d3&searchtype=a

U2 - 10.1016/j.spl.2013.12.006

DO - 10.1016/j.spl.2013.12.006

M3 - Article

VL - 86

SP - 61

EP - 67

JO - Statistics & probability letters

T2 - Statistics & probability letters

JF - Statistics & probability letters

SN - 0167-7152

ER -